# SDR MASA00088

- Difficulty date: July 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6003 - FAT-PHX - PILOT NOTICED NR 1 STAB TRIM WOULD NOT ENGAGE.  MAINTENANCE TROUBLESHOT THE DISCREPANCY TO THE TRIM ACTUATOR AND THE MOTOR CONTROL UNIT.  THE ACTUATOR AND THE MOTOR CONTROL UNIT WERE REPLACED.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
